, Volume 52, Issue 3, pp 645-666,
Open Access This content is freely available online to anyone, anywhere at any time.
Date: 21 Sep 2011

A polynomial optimization approach to constant rebalanced portfolio selection

Abstract

We address the multi-period portfolio optimization problem with the constant rebalancing strategy. This problem is formulated as a polynomial optimization problem (POP) by using a mean-variance criterion. In order to solve the POPs of high degree, we develop a cutting-plane algorithm based on semidefinite programming. Our algorithm can solve problems that can not be handled by any of known polynomial optimization solvers.